# SDR AALA202412295056

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 27,094 hours, 11,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT INDICATES FORWARD ENTRY DOOR GIRT BAR DIFFICULT TO INSERT INTO CLIPS. MAINTENANCE CLEANED AND LUBRICATED FLOOR MOUNTED SLIDE RETAINING CLIP AT THEL1 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-02.
